# SDR 371PA0074

- Difficulty date: September 18, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Broken
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON LOWER SIDE OF FLOORBEAM AT BS 312 TO BS 328 AT RBL 45 BROKEN.  REPLACED STRAP IAW SRM 51-10-2.
